# SDR SWIA2021072159621

- Difficulty date: May 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 427-478 Rbl42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AROUND TWO FASTENER HOLES RBL42 FS427.00 & FS478.00. (MARKED)     (C-CHECK RO 7/18/2021)    REMOVED/BLENDED CORROSION FROM AROUND FASTENERS HOLES. NO DEFECTS NOTED AND FOUND TO BE WITHIN LIMITS AND COMPLIED WITH ALL APPLICABLE STEPS OF REO 601R-53-41-666 REV-C DATED 2012-11-06. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
